MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the amsco 7052hp washer/disinfector alarmed for a "load door obstruction" when the subject employee was loading a rack into the unit's chamber.The employee proceeded to silence the alarm, as no obstruction was observed.The employee commanded the chamber door to close however, the door would not lower, and the load door obstruction alarm continued to be displayed.The employee silenced the load door obstruction alarm multiple times and proceeded to load the rack when the reported event occurred.The amsco 7052hp washer/disinfector operator manual states, (section 7.76) "alarm# 26 load door obstructed: press silence buzzer on touch screen to stop alarm buzzer.Press ack on touch screen to acknowledge alarm.Clear door path from obstruction and try to close door again.If situation reoccurs, contact steris." a steris service technician arrived onsite following the reported event and found no issues with the function or operation of the amsco 7052hp washer/disinfector.In addition, the technician confirmed no issues with the function or operation of the load door or door obstruction bar.Based on the information provided and the technician's inspection, it is likely that there was an obstruction at the time the unit was alarming that was not observed by the user facility employee.The technician counseled user facility personnel on the proper use and operation for the amsco 7052hp washer/disinfector and the importance of following proper procedure for acknowledging alarms.The technician returned the unit to service; no additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was attempting to load a rack into their amsco 7052hp washer/disinfector while the unit was alarming, the door lowered subsequently contacting an employee's hand and causing a bruise.Medical treatment was sought and administered (patch).

Brand Name
AMSCO
Common Device Name
AMSCO 7052HP WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20691317
Report Number9680353-2024-00037
Device Sequence Number8701248
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)230308
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown